Double collisions for a classical particle system with nongravitational interactions.
Commentarii mathematici Helvetici, Tome 56 (1981), pp. 524-557
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
classical results, extension of orbit through double collision, power series in t, eliminate singularities, Sundman's and Levi Civita's extensions
@article{CMH_1981__56_139883,
author = {Richard McGehee},
title = {Double collisions for a classical particle system with nongravitational interactions.},
journal = {Commentarii mathematici Helvetici},
pages = {524--557},
year = {1981},
volume = {56},
zbl = {0498.70015},
url = {http://geodesic.mathdoc.fr/item/CMH_1981__56_139883/}
}
Richard McGehee. Double collisions for a classical particle system with nongravitational interactions.. Commentarii mathematici Helvetici, Tome 56 (1981), pp. 524-557. http://geodesic.mathdoc.fr/item/CMH_1981__56_139883/